I would suggest going ahead and scheduling an appointment to see your gynocologist.
I have usually very light menstrual cycles that for the most part are regular, but do skip a month here and there. I used Plan B once and became concerned when 3 months later I still hadn't had a period. I was also having some stomach pain/cramping during those months. When I went in for my exam, of course a pregnancy test was done first which turned out negative. So we proceeded with a full exam and it was determined that the Plan B had just basically made my system get "out of whack" and couldn't reset itself without assistance. I was placed on another form of oral med (which the type and name of escapes me at this moment) for a short period of time that jumpstarted my system to have a menstrual cycle. Once that happened, my system was repaired and all was normal again from there on out.
As for choosing which date accurately represents your "last menstrual cycle", you would want to document the date previous to taking Plan B. You may mention the bleeding after taking Plan B to your physician, but most likely that was not a true menstrual cycle.
Apparently it is a common occurance for menstrual cycles to become messed up after taking Plan B, according to my gynocologist.
Good luck and I hope all is well with you :)
I'm also having stomach pain, cramping, and a little bit of bloating so hopefully the gyno I see can sort me out as well! Hormonal imbalance runs in my family, and this is the first time in a long time I'm living without roommates. I think living with 3 other women helped keep me a little more regular before since they were all really regular. Hopefully I do get my period before my appointment, but if I don't I'm not going to psych myself out.
You really helped with the peace of mind factor so I appreciate you taking the time to answer my question!